Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 151, NWS Topeka, KS

October 4, 20136 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Oct 4, 2013, 4:29 PM CDT for 6 counties in Kansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2013, 4:29 PM CDT (21:29 UTC)
Expired
Oct 4, 2013, 5:15 PM CDT
In force
46 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Dickinson County, KS, Geary County, KS, Marshall County, KS, Morris County, KS, Pottawatomie County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 45 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 4:40 PM CDTHAIL 0.5Junction City, KSLOCALIZED STREET FLOODING AND WIND GUSTS ESTIMATED 45 MPH.
Oct 4, 4:48 PM CDTTSTM WND GST 63Manhattan Airport, KS
Oct 4, 5:12 PM CDTTSTM WND DMGW St. George, KS8 INCH TREE LIMB SNAPPED. RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 3:11 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1889 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1889 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS53 KTOP 042129
SVRTOP
KSC041-061-117-127-149-161-042215-
/O.NEW.KTOP.SV.W.0151.131004T2129Z-131004T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
429 PM CDT FRI OCT 4 2013

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DICKINSON COUNTY IN CENTRAL KANSAS...
  GEARY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 515 PM CDT

* AT 425 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TUTTLE CREEK LAKE TO WOODBINE...AND MOVING NORTHEAST
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...LAW ENFORCEMENT. AT 413 PM...LAW ENFORCEMENT REPORTED     
  POWER OUTAGES IN THE CITY OF RILEY WITH ESTIMATED WINDS OF 60 MPH. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...MANHATTAN...BLAINE...WESTMORELAND...WOODBINE...
  OLSBURG...TUTTLE CREEK LAKE...KEATS...GRANDVIEW PLAZA...OGDEN...
  VERMILLION...LILLIS...WHEATON AND ST. GEORGE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 293 AND 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 9624 3957 9622 3894 9654 3866 9707
      3942 9672 3977 9624
TIME...MOT...LOC 2127Z 227DEG 39KT 3941 9667 3878 9698

HAIL...0.88IN
WIND...60MPH

$$
3 follow-up statements
857 
WWUS53 KTOP 042133
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
433 PM CDT FRI OCT 4 2013

KSC041-061-117-127-149-161-042215-
/O.CON.KTOP.SV.W.0151.000000T0000Z-131004T2215Z/
RILEY-POTTAWATOMIE-MORRIS-MARSHALL-DICKINSON-GEARY-
433 PM CDT FRI OCT 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GEARY...EAST
CENTRAL DICKINSON...SOUTHEASTERN MARSHALL...NORTHWESTERN MORRIS...
WESTERN POTTAWATOMIE AND SOUTHEASTERN RILEY COUNTIES UNTIL 515 PM
CDT...

AT 430 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OLSBURG TO WOODBINE...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. AT 427 PM...60 MPH WINDS WERE MEASURED AT 
FORT RILEY IN GEARY COUNTY. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MANHATTAN...BLAINE...WESTMORELAND...OLSBURG...TUTTLE CREEK LAKE...
KEATS...GRANDVIEW PLAZA...OGDEN...LILLIS...VERMILLION...WHEATON AND
ST. GEORGE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 293 AND 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3957 9624 3957 9622 3894 9654 3866 9707
      3942 9672 3977 9624
TIME...MOT...LOC 2132Z 227DEG 39KT 3944 9661 3882 9693

HAIL...1.00IN
WIND...60MPH

$$
906 
WWUS53 KTOP 042139
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
439 PM CDT FRI OCT 4 2013

KSC041-061-117-127-149-161-042215-
/O.CON.KTOP.SV.W.0151.000000T0000Z-131004T2215Z/
RILEY-POTTAWATOMIE-MORRIS-MARSHALL-DICKINSON-GEARY-
439 PM CDT FRI OCT 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GEARY...EAST
CENTRAL DICKINSON...SOUTHEASTERN MARSHALL...NORTHWESTERN MORRIS...
WESTERN POTTAWATOMIE AND SOUTHEASTERN RILEY COUNTIES UNTIL 515 PM
CDT...

AT 435 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OLSBURG TO 6 MILES NORTHEAST OF WOODBINE...AND MOVING
NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MANHATTAN...BLAINE...WESTMORELAND...OGDEN...LILLIS...VERMILLION...
WHEATON AND ST. GEORGE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 293 AND 317.

AT 437 PM...DOPPLER RADAR INDICATED THE STRONGEST WINDS POTENTIALLY 
AROUND 70 MPH WERE POSSIBLE WITH THE STORM ON THE SOUTHERN END OF 
THE LINE IN NORTHWESTERN MORRIS AND SOUTHERN GEARY COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3957 9624 3957 9622 3894 9654 3866 9707
      3942 9672 3977 9624
TIME...MOT...LOC 2138Z 227DEG 39KT 3949 9655 3886 9683

HAIL...1.00IN
WIND...60MPH

$$
685 
WWUS53 KTOP 042152
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
452 PM CDT FRI OCT 4 2013

KSC041-042201-
/O.CAN.KTOP.SV.W.0151.000000T0000Z-131004T2215Z/
DICKINSON-
452 PM CDT FRI OCT 4 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DICKINSON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3957 9622 3894 9654 3876 9688 3953 9656
      3965 9640
TIME...MOT...LOC 2151Z 227DEG 39KT 3958 9642 3895 9670

$$

KSC061-117-127-149-161-042215-
/O.CON.KTOP.SV.W.0151.000000T0000Z-131004T2215Z/
RILEY-POTTAWATOMIE-MORRIS-MARSHALL-GEARY-
452 PM CDT FRI OCT 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GEARY...SOUTHEASTERN MARSHALL...NORTHWESTERN MORRIS...WESTERN
POTTAWATOMIE AND SOUTHEASTERN RILEY COUNTIES UNTIL 515 PM CDT...

AT 450 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BLAINE TO 7 MILES SOUTHEAST OF
GRANDVIEW PLAZA...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. AT 448 PM...63 MPH WINDS WERE MEASURED AT 
THE MANHATTAN AIRPORT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
MANHATTAN...BLAINE...WESTMORELAND...WHEATON AND ST. GEORGE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 301 AND 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3957 9622 3894 9654 3876 9688 3953 9656
      3965 9640
TIME...MOT...LOC 2151Z 227DEG 39KT 3958 9642 3895 9670

HAIL...1.00IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 3:23 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Oct 4, 3:23 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
323 PM CDT Fri Oct 4 2013

.SHORT TERM...(This Evening through Saturday)
Issued at 318 PM CDT FRI OCT 4 2013

Latest surface analysis at 19Z had the cold front extending from
east of Concordia through Salina and into northwest Oklahoma. Dew
points and temperatures have dropped back into the 40s and 50s
behind the front. Visible satellite loop shows cu field along the
front which had developed since 18Z.

Surface based CAPE is in the 2500 to 4000 J/kg range. 18Z TOP
sounding still showed a Cap in place, but is expected to erode by
21Z.

0-6 km shear is forecast to be in the 30 to 40 kt range. Low level
helicity is highest near the Nebraska border in far northeast
Kansas. Across the rest of the area values are lower and low level
winds from VAD and profilers should little turning with height in
the low levels with the best low level shear in Nebraska. As the
front continues to move through have adjusted where convective
initiation is expected to occur which is from near Abilene through
Marysville, so have lowered or eliminated chances of thunderstorms
across north central Kansas. Shear and instability are favorable for
severe storms late this afternoon and evening with damaging winds
and hail the main hazards, but an isolated tornado cannot be ruled
out. Initial cells forming along the front will become linear in
nature as they move east across the cwa with bowing segments owning
to the wind threat.

Precipitation should come to an end by sunrise Saturday with skies
clearing out during the morning hours. Cold advection tonight and
Saturday will bring an abrupt drop in temperatures with lows in the
40s tonight and highs in the 50s to lower 60s Saturday.

.LONG TERM...(Saturday Night through Friday)
Issued at 318 PM CDT FRI OCT 4 2013

Upper low will progress eastward through the mid MO and MS valleys
Sat night through Sunday night. As it does...the cyclonic
circulation around it will likely clip the northern cwa with
stratocu deck. However it remains a challenge this far out to
determine how extensive the cloud cover and period of time the
clouds will linger. Either way...decent mixing should persist
through the night into Sunday morning...which along with any clouds
should help to keep overnight lows up a bit. Will keep lows in the
upper 30s to around 40 degrees for now...but if clouds are more
extensive than current fcst...then lows may need to be increased
slightly. Clouds on Sunday should be most extensive across the
northeast corner in better proximity to exiting upper low and will
keep highs in the upper 50s in that with low to mid 60s elsewhere
with more sunshine.

Upper level ridging will develop across the central plains as the
first trough exits to the east and a second upper trough digs into
the western coast. Will slowly but steadily increase high temps
through the 70s next week while warming lows from the lower 40s
Monday...to the middle and upper 50s by Thursday. Will include low
chances for showers and thunderstorms west to east across the cwa
Thursday night into Friday as the western trough begins to eject
out into the plains.

&&

.AVIATION...(For the 18Z TAFs through 18Z Saturday Afternoon)
Issued at 1243 PM CDT FRI OCT 4 2013

Winds will slowly veer to the southwest prior to frontal passage.
Winds will gust to around 30 kts. Timing of convection still a
little tricky this afternoon, but current thinking is storms will
initiate toward MHK around 22Z with MVFR cigs and vsbys between 23Z
and 03Z, while at TOP and FOE between 01Z and 03Z. Left VCTS in
for a few hours at each terminal as some post frontal
precipitation may occur. Winds are expected to shift to the west
at MHK around 01Z with TOP and FOE around 03Z. Will keep a watch
on timing through the day.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...53
LONG TERM...63
AVIATION...53
Hazardous weather outlook, Oct 4, 3:40 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
340 PM CDT FRI OCT 4 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-052045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
340 PM CDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE THROUGH THE
OUTLOOK AREA THIS EVENING...WITH SOME LINGERING STORMS OVERNIGHT
IN EAST CENTRAL KANSAS. THE THUNDERSTORMS ARE EXPECTED TO MAINLY
AFFECT COUNTIES EAST OF AN ABILENE TO MARYSVILLE LINE. DAMAGING
STRAIGHT LINE WINDS AND HAIL WILL BE THE MAIN HAZARDS. AN ISOLATED
TORNADO IS ALSO POSSIBLE ESPECIALLY IN FAR NORTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Oct 4, 3:43 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
343 PM CDT FRI OCT 4 2013

KSZ022-035-036-042115-
DICKINSON-GEARY-RILEY-
343 PM CDT FRI OCT 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RILEY...DICKINSON AND
NORTHWESTERN GEARY COUNTIES...

THROUGH 415 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT
45 MPH ACROSS PORTIONS OF CENTRAL RILEY...DICKINSON AND NORTHWESTERN
GEARY COUNTIES. LOCAL LAW ENFORCEMENT REPORTED THESE STORMS WERE
PRODUCING STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE ENTERPRISE...CHAPMAN...MILFORD AND MILFORD LAKE.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 276 AND 294 COULD
ALSO BE AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3904 9717 3913 9703 3913 9696 3919 9696
      3937 9669 3935 9668 3885 9695 3860 9729
      3860 9737 3864 9738
TIME...MOT...LOC 2043Z 227DEG 41KT 3901 9713 3862 9733

WOLTERS
Special weather statement, Oct 4, 4:15 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
415 PM CDT FRI OCT 4 2013

KSZ022-023-035>037-042145-
DICKINSON-GEARY-MORRIS-POTTAWATOMIE-RILEY-
415 PM CDT FRI OCT 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RILEY...WESTERN
POTTAWATOMIE...NORTHWESTERN MORRIS...SOUTHEASTERN DICKINSON AND GEARY
COUNTIES...

THROUGH 445 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT
50 MPH ACROSS PORTIONS OF SOUTHERN RILEY...WESTERN POTTAWATOMIE...
NORTHWESTERN MORRIS...SOUTHEASTERN DICKINSON AND GEARY COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE
CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE TUTTLE CREEK LAKE...JUNCTION
CITY...KEATS...GRANDVIEW PLAZA...FORT RILEY AIRFIELD...OGDEN...
MANHATTAN AND BLAINE. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE
MARKERS 289 AND 310 COULD ALSO BE AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3888 9670 3860 9720 3929 9681 3957 9641
      3957 9632
TIME...MOT...LOC 2115Z 228DEG 44KT 3927 9676 3892 9696

WOLTERS
Local storm report, Oct 4, 4:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
428 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     RILEY                   39.30N 96.83W
10/04/2013  E60 MPH          RILEY              KS   AMATEUR RADIO

            POWER IS OUT IN CITY OF RILEY.

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 3:43 PM CDTSpecial Weather StatementTOPDickinson, Riley32 min
Oct 4, 4:15 PM CDTSpecial Weather StatementTOPGeary, Riley30 min
Oct 4, 5:07 PM CDTSevere Thunderstorm WarningTOPGeary, Jackson, Pottawatomie, Riley, Wabaunsee38 min
Oct 4, 5:15 PM CDTSpecial Weather StatementTOPMorris45 min
Oct 4, 5:29 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee46 min
Oct 4, 5:41 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie49 min
Oct 4, 5:44 PM CDTSevere Thunderstorm WarningTOPWabaunsee31 min
Oct 4, 6:09 PM CDTSpecial Weather StatementTOPWabaunsee36 min
Oct 4, 6:13 PM CDTSpecial Weather StatementTOPBrown32 min
Oct 4, 6:18 PM CDTSpecial Weather StatementTOPWabaunsee27 min
Oct 4, 6:43 PM CDTSpecial Weather StatementTOPShawnee47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.